# SDR UPS05M45815

- Difficulty date: November 3, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 28,993 hours, 8,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING TIP LWR SURFACE SKIN CRACKED .5 INCH LONG AND HAS HEAVY CORROSION AT XW 998.  THE CORRODED AREA WAS TRIMMED OUT AND A FILLER AND DOUBLER WERE INSTALLED IAW SAA SK 270-894256 UPS ENG FILE MD11-57-20035, BOEING MSG 1-139605558-2 BOEING MSG 1-139605558-4, AND FAA FORM 8100-9.
